4 sonucu aktar:
Yazar Başlık [ Tür(Desc)] Yıl
Süzgeçler: Yazar: Ries, Bernard  [Clear All Filters]
Journal Article
Demange, M., T. Ekim, and B. Ries, "On the minimum and maximum selective graph coloring problems in some graph classes", Discrete Applied Mathematics, vol. 204, pp. 77–89, 2016.
Bonomo, F., D. Cornaz, T. Ekim, and B. Ries, "Perfectness of clustered graphs", Discrete Optimization, vol. 10, no. 4: Elsevier, pp. 296–303, 2013.
Demange, M., T. Ekim, B. Ries, and C. Tanasescu, "On some applications of the selective graph coloring problem", European Journal of Operational Research: North-Holland, 2014.
Ekim, T., B. Ries, D. de Werra, and , "Split-critical and uniquely split-colorable graphs", Discrete Mathematics and Theoretical Computer Science, vol. 12, no. 5, pp. 1–24, 2010.